No. Not to my knowledge. The most common drugs associated with stevens-johnson are sulfonamides. There are numerous other drugs that are associated with it, but not glutathione.
Yes. Any drug or medication IV or orally can cause stevens-johnson syndrome.
Probably sulfa drug. Probably a sufa drug.
Drug reactions. Drug reactions and infections and the most common causes. See http://www. Skinassn. Org/ for more information.
Yes. Antibiotics including penicillin and sulfa drugs are some of the most common medications that cause the syndrome. Nsaids such as Ibuprofen and naproxen, allolurinol, and anti-seizure meds like Phenytoin also are associated with sjs or stevens johnson's syndrome.
Yes. As can nsaids and anti-seizure medication...And infections.
Very rare. The syndrome alone is very rare - one person per million kinda rare. Can occur with any drug but usually a sulfa based drug and very very rare with diltiazem. Probably would have to do a world litature search to find even a few cases related to this drug.
Yes. Extensive rash with shedding skin. Also can involve ocnjunctiva and oral activity. This needs immediate medical attention and hospitalization, preferably at burn unit where they can handle extensive skin problem.
Severe rash from med. Severe skin rash often from drug allergy, esp sulfa drugs, but also can be from connective tissue diseases.
I had stevens johnson syndrome and accidentally took similar medicine that caused it before. It's been two days. Will I get it again?
Maybe. If any rash starts, call your doctor immediately.
SJS. Not necessarily. Just follow your symptoms (if any) closely. And call your doctor or get to an er immediately if any symptoms start to return.
Probably. Nearly any drug can cause Stevens Johnson although the mechanism remains unclear. However certain drugs (sulfa for example) are more likely to cause it than others. I suspect that the probability of Prilosec causing it is low but not impossible.
Uncertain (too rare) Stevens johnson syndrome (toxic epidermal necrolysis) is a severe, sometimes fatal, allergic reaction. It occurs in about 2-4 people per 1 million people each year. About half of the cases have no known cause, more than a fourth of the cases are felt to be due to infections by viruses, mycoplasma, bacteria, etc... The remaining 20% or so of cases are believed related to a variety of medications.
Yes. Nsaids and antibiotics and anti-seizure medications are the most common causes of sjs.